RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 6, Pages 1308–1331 (Mi izv2261)  

Effective computability of rational homotopy type

A. D. Gavrilov


Abstract: In this paper the author proves the effective computability of a certain functor constructed by Quillen from the category of simply connected cell complexes to the category of free differential graded Lie algebras over the field of rational numbers.
Bibliography: 6 titles.

Full text: PDF file (2267 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:6, 1239–1260

Bibliographic databases:

UDC: 513.83
MSC: Primary 55D50; Secondary 55D15
Received: 07.05.1975

Citation: A. D. Gavrilov, “Effective computability of rational homotopy type”, Izv. Akad. Nauk SSSR Ser. Mat., 40:6 (1976), 1308–1331; Math. USSR-Izv., 10:6 (1976), 1239–1260

Citation in format AMSBIB
\Bibitem{Gav76}
\by A.~D.~Gavrilov
\paper Effective computability of rational homotopy type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 6
\pages 1308--1331
\mathnet{http://mi.mathnet.ru/izv2261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=515417}
\zmath{https://zbmath.org/?q=an:0346.57018}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 6
\pages 1239--1260
\crossref{https://doi.org/10.1070/IM1976v010n06ABEH001834}


Linking options:
  • http://mi.mathnet.ru/eng/izv2261
  • http://mi.mathnet.ru/eng/izv/v40/i6/p1308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:152
    Full text:51
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020